Pacific Journal of Mathematics

The sum of the elements of the powers of a matrix.

Marvin Marcus and Morris Newman

Article information

Source
Pacific J. Math., Volume 12, Number 2 (1962), 627-635.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103036499

Mathematical Reviews number (MathSciNet)
MR0147490

Zentralblatt MATH identifier
0111.01502

Subjects
Primary: 15.25

Citation

Marcus, Marvin; Newman, Morris. The sum of the elements of the powers of a matrix. Pacific J. Math. 12 (1962), no. 2, 627--635. https://projecteuclid.org/euclid.pjm/1103036499


Export citation

References

  • [1] F. V. Atkinson, G. A. Watterson, P. A. P. Moran, A matrix inequality, Quart J. Math., Oxford (2), 11, (I960), 137-140.
  • [2] G. H. Hardy, J. E. Littlewood, G. Plya, Inequalities (Cambridge, Second Edition, 1952).
  • [3] H. Wielandt, Unzerlegbare, nicht negative Matrizen, Math Zeit. 52 (1950), 642-648.